# SDR UIEA2025121701350

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 115,190 hours, 23,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tamper Strip
- Condition: Missing
- Location: Elt
- Component: Elt
- Component part number: 11513241M366
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT -DO NOT REMOVE- TAPE WAS REMOVED. R &R ELT IAW AMM 25-63-03. OPS CHECKED GOOD.
